Alert archive / Ohio / Flash Flood Warnings in 2025

Flash Flood Warning 31, NWS Wilmington, OH

July 12, 20254 counties in Ohio

NWS Wilmington, OH issued this flash flood warning at Jul 12, 2025, 5:24 PM EDT for 4 counties in Ohio. It was in force for 90 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 12, 2025, 5:24 PM EDT (21:24 UTC)
Expired
Jul 12, 2025, 6:54 PM EDT
In force
90 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Flood severity
None

Counties Delaware County, OH, Franklin County, OH, Madison County, OH, Union County, OH

The radar

The Cincinnati radar (KILN), 93 km from the middle of the area, began a volume at 21:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.4 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2025-07-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1665 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2025-07-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -49 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1665 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
867 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
-49 m²/s²
0-3 km storm-relative helicity
-29 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Jul 12, 1:57 PM EDT, 3 hours 27 minutes earlier.

Area forecast discussion, Jul 12, 1:57 PM EDT, 3 hours 27 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
157 PM EDT Sat Jul 12 2025

.SYNOPSIS...
Showers and thunderstorms are possible through Sunday, particularly
in the afternoon and evening before drier conditions returns for the
start of the workweek. Warm temperatures drop closer to normal on
Sunday and Monday, with warmer and more humid air returning by
midweek. Several rounds of showers and storms will be possible
midweek and beyond with a return to a more active pattern.

&&

.NEAR TERM /THROUGH TONIGHT/...
A lead mid level shortwave lifts northeast from the mid MS Valley
into the Great Lakes today getting absorbed into a larger/deeper
trough digging southeast into the Great Lakes. The Ohio Valley is in
a warm southwesterly flow which supports hot and humid conditions
with increasing instability to support storms this afternoon into
this evening.

Scattered showers and thunderstorms have developed in the unstable
airmass where SBCAPE values of 2000-2500 J/KG exist. With initial
shortwave pivoting into the Great Lakes - better wind flow will
remain north of the area. Deep-layer shear will be weak, with
effective shear around 15 kts, so storm organization should be
limited. DCAPE values of 1000-1200 J/kg suggest that gusty to
damaging winds will be possible due to downburst/outflow with the
strongest storms thru early evening. Locally heavy rain and isolated
flooding is also possible due to PWat values around 125% of seasonal
normal.

Regarding coverage - initial scattered activity will push off to the
east before another area of storms moves into the west late day into
this evening and weaken as they track east due to loss of heating.

Can not rule out isolated lingering showers or even a thunderstorm
into the overnight hours with surface front moving into the area
toward sunrise.

Warm and muggy conditions will continue tonight with lows in the
in the upper 60s and lower 70s.

&&

.SHORT TERM /SUNDAY THROUGH SUNDAY NIGHT/...
A southwest flow aloft continues over the area until mid level
trof axis pivots thru the Great Lakes Sunday night. Slow moving front
slips into the area Sunday and stalls out and washes out Sunday
night. Although forcing is weak expect some isolated to scattered
showers and thunderstorms to develop, with the best coverage
southeast of I-71 where the best instby will develop in the 1000-1500
J/KG range. Highs to top out in the mid and upper 80s.

Have mainly a dry forecast Sunday night but confidence is rather low
with some members producing pcpn ahead of an embedded shortwave trof
axis. Lows are expected in the mid and upper 60s.

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...
Weak high pressure pushes southeast into the middle Ohio Valley on
Monday and will drift a bit to the east on Tuesday. With the old cold
front to our south, most of the precipitation should stay in that
direction, with only a slight chance due to spatial differences in
the models. This sporadic convection continues Tuesday afternoon as
moisture begins to return on the back side of the surface high.

Mid-level heights will increase Wednesday in response to an
approaching shortwave across the upper Midwest into the upper Great
Lakes. Even so, there could be disturbances ejecting ahead of the
wave. In the hot and humid boundary layer, expecting an increase in
showers and storms both Wednesday and Thursday afternoon.

A cold front will arrive into the lower Great Lakes or Ohio Valley
Friday, so storm chances will continue this day. As the front sags
south, we could keep a chance for storms southeast of I-71 into
Saturday. Temperatures will generally be above normal through the
extended period with perhaps slightly cooler conditions by week's
end if the cold front clears our area.

&&

.AVIATION /17Z SATURDAY THROUGH WEDNESDAY/...
Scattered thunderstorms will develop thru the aftn into the early
evening in the warm unstable airmass ahead of cold front. A few
of the stronger storms could produce gusty or damaging winds early.
Shower and thunderstorm activity decreases with the loss of heating
but an isold shower or thunderstorm will remain possible thru the
overnight hours with the front moving into the area late.

VFR conditions drop to MVFR past 06z through daybreak Sunday before
lifting/scattering once again by 15z. Some MVFR VSBYs in fog cannot
be ruled out tonight. Additional showers and thunderstorms are
possible Sunday with the bes coverage over the east. Have limited any
mention to prob30 at KCMH/KLCK.

Southwest winds at 10-15kts, with gusts up 20kts this afternoon
decrease this evening and veer to the west by daybreak Sunday. West
winds at less than 10 kts expected Sunday.

OUTLOOK...Thunderstorms are possible Wednesday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...AR
NEAR TERM...AR
SHORT TERM...
LONG TERM...
AVIATION...AR
Hazardous weather outlook, Jul 12, 1:58 PM EDT, 3 hours 26 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
158 PM EDT Sat Jul 12 2025

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-131800-
Wayne-Fayette-Union-Franklin-Ripley-Dearborn-Ohio-Switzerland-
Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-Pendleton-Bracken-
Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Darke-Shelby-Logan-
Delaware-Miami-Champaign-Clark-Madison-Licking-Preble-Montgomery-
Greene-Pickaway-Fairfield-Butler-Warren-Clinton-Ross-Hocking-
Hamilton-Clermont-Brown-Highland-Adams-Pike-Scioto-
158 PM EDT Sat Jul 12 2025

This Hazardous Weather Outlook is for east central Indiana,
southeast Indiana, northeast Kentucky, northern Kentucky, central
Ohio, south central Ohio, southwest Ohio and west central Ohio.

.DAY ONE...This afternoon and tonight.

Scattered to numerous storms are expected this afternoon and
evening. A few strong to severe storms will be possible, with
gusty to damaging winds and heavy rainfall being the primary
threats. Some isolated flooding will also be possible.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jul 12, 5:00 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Wilmington OH
500 PM EDT Sat Jul 12 2025

INZ050-122130-
Wayne IN-
500 PM EDT Sat Jul 12 2025

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHERN WAYNE
COUNTY THROUGH 530 PM EDT...

At 500 PM EDT, a strong thunderstorm was located over New Castle,
moving northeast at 30 mph.

HAZARD...Wind gusts up to 45 mph, frequent cloud-to-ground
         lightning, and very heavy rain.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Lightning can cause serious injury or
         death. Visibility will be poor and hydroplaning is
         possible.

Locations impacted include...
Hagerstown, Fountain City, Franklin, Economy, and Williamsburg.

This includes I-70 in Indiana between mile markers 134 and 136.

If outdoors, consider seeking shelter inside a sturdy building.

Motorists should slow down and use extra caution.

When thunder roars, go indoors! Do not stay in the open or seek
shelter under trees when lightning threatens.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 3987 8522 3987 8520 4001 8520 4000 8482
      3983 8522
TIME...MOT...LOC 2100Z 233DEG 26KT 3989 8534

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...45 MPH

Aiena
Local storm report, Jul 12, 5:01 PM EDT, 23 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington OH
501 PM EDT Sat Jul 12 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0354 PM     Tstm Wnd Dmg     1 SW Wyoming            39.22N 84.49W
07/12/2025                   Hamilton           OH   Fire Dept/Rescue

            Trees and powerlines down along Woodknoll
            Terrace. Time estimated from radar.

0355 PM     Tstm Wnd Dmg     1 WSW Lockland          39.22N 84.47W
07/12/2025                   Hamilton           OH   Fire Dept/Rescue

            Trees down along Burns Avenue, near both
            Cooper and East Mills. Time estimated from
            radar.

0400 PM     Tstm Wnd Dmg     Wyoming                 39.23N 84.49W
07/12/2025                   Hamilton           OH   Fire Dept/Rescue

            Trees and powerlines down in the 300 block
            of Laramie.

&&
Special weather statement, Jul 12, 5:03 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Wilmington OH
503 PM EDT Sat Jul 12 2025

KYZ097>099-OHZ079-122130-
Robertson KY-Mason KY-Bracken KY-Brown OH-
503 PM EDT Sat Jul 12 2025

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF MASON...ROBERTSON...
SOUTHEASTERN BRACKEN AND SOUTHEASTERN BROWN COUNTIES THROUGH 530 PM
EDT...

At 503 PM EDT, a strong thunderstorm was located 7 miles west of
Washington, moving east at 20 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Hail may cause minor damage to
         vegetation.

Locations impacted include...
Maysville, Washington, Ripley, Aberdeen, Lewisburg, Germantown,
Sardis, Minerva, Abigail, Murphysville, Moranburg, Alhambra,
Stonewall, Mays Lick, Peed, Fleming-Mason Airport, Lowell,
Orangeburg, Somo, and Tuckahoe.

If outdoors, consider seeking shelter inside a sturdy building.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 3847 8399 3864 8407 3878 8374 3869 8370
      3864 8370 3863 8368 3854 8364 3852 8364
      3851 8369 3848 8391 3849 8393 3847 8396
TIME...MOT...LOC 2103Z 250DEG 16KT 3858 8395

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Jul 12, 5:07 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Wilmington OH
507 PM EDT Sat Jul 12 2025

OHZ045-052-054-122145-
Champaign OH-Madison OH-Union OH-
507 PM EDT Sat Jul 12 2025

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF EAST CENTRAL
CHAMPAIGN COUNTY IN WEST CENTRAL OHIO...SOUTHWESTERN UNION AND NORTH
CENTRAL MADISON COUNTIES IN CENTRAL OHIO THROUGH 545 PM EDT...

At 507 PM EDT, a strong thunderstorm was located 7 miles northeast of
Mechanicsburg, moving east at 25 mph.

HAZARD...Wind gusts up to 45 mph, frequent cloud-to-ground
         lightning, and very heavy rain.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Lightning can cause serious injury or
         death. Visibility will be poor and hydroplaning is
         possible.

Locations impacted include...
Marysville, Plain City, Milford Center, Woodstock, Unionville Center,
Chuckery, Rosedale, and State Route 4 at State Route 161.

If outdoors, consider seeking shelter inside a sturdy building.

Motorists should slow down and use extra caution.

When thunder roars, go indoors! Do not stay in the open or seek
shelter under trees when lightning threatens.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 4006 8347 4017 8354 4028 8331 4010 8328
TIME...MOT...LOC 2107Z 247DEG 22KT 4012 8343

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...45 MPH

Aiena
Special weather statement, Jul 12, 5:12 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Wilmington OH
512 PM EDT Sat Jul 12 2025

INZ050-058-059-066-OHZ060-070-122145-
Fayette IN-Wayne IN-Union IN-Franklin IN-Butler OH-Preble OH-
512 PM EDT Sat Jul 12 2025

...A LINE OF STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF
NORTHEASTERN FRANKLIN COUNTY IN SOUTHEASTERN INDIANA...WAYNE...UNION
AND EASTERN FAYETTE COUNTIES IN EAST CENTRAL INDIANA...SOUTHWESTERN
PREBLE COUNTY IN WEST CENTRAL OHIO AND NORTHWESTERN BUTLER COUNTIES
IN SOUTHWESTERN OHIO THROUGH 545 PM EDT...

At 512 PM EDT, a strong thunderstorm was located 7 miles southwest of
Liberty, moving northeast at 25 mph.

HAZARD...Wind gusts up to 45 mph, frequent cloud-to-ground
         lightning, and very heavy rain.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Lightning can cause serious injury or
         death. Visibility will be poor and hydroplaning is
         possible.

Locations impacted include...
Richmond, Oxford, Connersville, Brookville, Centerville, Cambridge
City, Liberty, Fountain City, Dublin, West College Corner, Salem,
Waterloo, Blooming Grove, Metamora, Abington, Brownsville, Milton,
Greens Fork, East Germantown, and College Corner.

This includes I-70 in Indiana between mile markers 137 and 153.

If outdoors, consider seeking shelter inside a sturdy building.

Motorists should slow down and use extra caution.

When thunder roars, go indoors! Do not stay in the open or seek
shelter under trees when lightning threatens.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 3979 8522 3983 8522 3996 8491 3954 8464
      3936 8513 3959 8513 3979 8523
TIME...MOT...LOC 2112Z 225DEG 22KT 3957 8504

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...45 MPH

Aiena
Special weather statement, Jul 12, 5:24 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Wilmington OH
524 PM EDT Sat Jul 12 2025

INZ073-074-KYZ091-122200-
Ripley IN-Dearborn IN-Boone KY-
524 PM EDT Sat Jul 12 2025

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTHEASTERN
RIPLEY...DEARBORN AND NORTHERN BOONE COUNTIES THROUGH 600 PM EDT...

At 523 PM EDT, a strong thunderstorm was located near Dillsboro,
moving east at 20 mph.

HAZARD...Wind gusts up to 45 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Lawrenceburg, Greendale, Aurora, Bright, Hidden Valley, Versailles,
Milan, Dillsboro, Moores Hill, Guilford, Wilmington, Manchester,
Mount Sinai, Cold Springs, Farmers Retreat, Friendship, Versailles
Lake, Petersburg, and Olean.

If outdoors, consider seeking shelter inside a sturdy building.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 3926 8486 3904 8482 3895 8521 3909 8527
TIME...MOT...LOC 2123Z 247DEG 19KT 3904 8514

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...45 MPH

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 12:54 PM EDTSpecial Weather StatementILNAdams36 min
Jul 12, 1:30 PM EDTSpecial Weather StatementILNAdams30 min
Jul 12, 1:43 PM EDTSpecial Weather StatementILNHardin32 min
Jul 12, 1:45 PM EDTSpecial Weather StatementILNAdams30 min
Jul 12, 1:53 PM EDTSpecial Weather StatementILNLogan37 min
Jul 12, 1:58 PM EDTSpecial Weather StatementILNAdams32 min
Jul 12, 2:06 PM EDTSpecial Weather StatementILNPike24 min
Jul 12, 2:09 PM EDTSpecial Weather StatementILNDelaware, Franklin36 min
Jul 12, 2:16 PM EDTSpecial Weather StatementILNHardin29 min
Jul 12, 2:33 PM EDTSpecial Weather StatementILNScioto27 min
Jul 12, 2:36 PM EDTSpecial Weather StatementILNPike, Ross24 min
Jul 12, 2:42 PM EDTSpecial Weather StatementILNHardin33 min
Jul 12, 2:42 PM EDTSpecial Weather StatementILNDelaware, Franklin33 min
Jul 12, 2:44 PM EDTSpecial Weather StatementILNAuglaize31 min
Jul 12, 2:58 PM EDTSpecial Weather StatementILNScioto32 min
Jul 12, 3:10 PM EDTSevere Thunderstorm WarningILNFranklin, Licking50 min
Jul 12, 3:28 PM EDTAreal Flood AdvisoryILNFranklin107 min
Jul 12, 3:29 PM EDTSpecial Weather StatementILNFairfield31 min
Jul 12, 3:38 PM EDTSpecial Weather StatementILNMercer37 min
Jul 12, 3:39 PM EDTSpecial Weather StatementILNHardin36 min
Jul 12, 3:40 PM EDTSpecial Weather StatementILNBrown35 min
Jul 12, 3:47 PM EDTSpecial Weather StatementILNFayette28 min
Jul 12, 3:47 PM EDTSpecial Weather StatementILNHamilton28 min
Jul 12, 3:53 PM EDTSevere Thunderstorm WarningILNButler, Clermont, Hamilton, Warren37 min
Jul 12, 3:58 PM EDTSpecial Weather StatementILNFairfield32 min
Jul 12, 4:06 PM EDTAreal Flood AdvisoryILNScioto99 min
Jul 12, 4:06 PM EDTSpecial Weather StatementILNGreene24 min
Jul 12, 4:10 PM EDTSpecial Weather StatementILNHighland35 min
Jul 12, 4:14 PM EDTSpecial Weather StatementILNDelaware31 min
Jul 12, 4:18 PM EDTSevere Thunderstorm WarningILNClark, Fayette, Greene, Madison27 min
Jul 12, 4:23 PM EDTSpecial Weather StatementILNLicking37 min
Jul 12, 4:23 PM EDTSpecial Weather StatementILNClinton, Warren37 min
Jul 12, 4:40 PM EDTSpecial Weather StatementILNMadison35 min
Jul 12, 4:41 PM EDTSpecial Weather StatementILNDelaware34 min
Jul 12, 4:42 PM EDTSevere Thunderstorm WarningILNClinton, Warren33 min
Jul 12, 4:47 PM EDTAreal Flood AdvisoryILNLicking103 min
Jul 12, 5:04 PM EDTSevere Thunderstorm WarningILNDelaware, Franklin, Licking, Madison, Union41 min
Jul 12, 5:07 PM EDTSpecial Weather StatementILNUnion38 min
Jul 12, 5:08 PM EDTAreal Flood AdvisoryILNDelaware103 min
Jul 12, 5:13 PM EDTAreal Flood AdvisoryILNFranklin, Madison, Union102 min
Jul 12, 5:29 PM EDTSevere Thunderstorm WarningILNButler, Preble46 min
Jul 12, 5:37 PM EDTSpecial Weather StatementILNDelaware38 min
Jul 12, 5:54 PM EDTSevere Thunderstorm WarningILNDarke, Miami, Montgomery, Preble51 min
Jul 12, 6:03 PM EDTSpecial Weather StatementILNButler27 min
Jul 12, 6:13 PM EDTSpecial Weather StatementILNUnion32 min
Jul 12, 6:18 PM EDTSevere Thunderstorm WarningILNClark, Darke, Miami, Montgomery, Preble42 min
Jul 12, 6:22 PM EDTSpecial Weather StatementILNMontgomery38 min
Jul 12, 6:30 PM EDTSpecial Weather StatementILNWarren30 min
Jul 12, 6:37 PM EDTSevere Thunderstorm WarningILNChampaign, Clark, Miami, Shelby38 min
Jul 12, 6:40 PM EDTAreal Flood AdvisoryILNMiami, Montgomery2 hr
Jul 12, 6:41 PM EDTSevere Thunderstorm WarningILNHamilton34 min
Jul 12, 7:00 PM EDTSpecial Weather StatementILNWarren30 min
Jul 12, 7:00 PM EDTSevere Thunderstorm WarningILNChampaign, Clark, Logan, Miami, Shelby45 min
Jul 12, 7:32 PM EDTSpecial Weather StatementILNChampaign, Hardin, Logan, Union28 min
Jul 12, 1:06 PM EDTSpecial Weather StatementILNMason24 min
Jul 12, 2:57 PM EDTSpecial Weather StatementILNLewis33 min
Jul 12, 3:21 PM EDTSpecial Weather StatementILNBoone24 min
Jul 12, 3:51 PM EDTSpecial Weather StatementILNGreenup24 min
Jul 12, 5:03 PM EDTSpecial Weather StatementILNMason27 min
Jul 12, 6:48 PM EDTSpecial Weather StatementILNCampbell, Grant, Kenton, Pendleton27 min
Jul 12, 5:00 PM EDTSpecial Weather StatementILNWayne30 min
Jul 12, 5:12 PM EDTSpecial Weather StatementILNFranklin, Union, Wayne33 min
Jul 12, 5:24 PM EDTSpecial Weather StatementILNDearborn36 min
Jul 12, 5:34 PM EDTSevere Thunderstorm WarningILNRipley26 min
Jul 12, 5:55 PM EDTSevere Thunderstorm WarningILNDearborn, Ohio, Ripley, Switzerland35 min
Jul 12, 6:00 PM EDTAreal Flood AdvisoryILNDearborn, Ohio, Ripley74 min
Jul 12, 6:25 PM EDTSpecial Weather StatementILNDearborn35 min
Jul 12, 6:29 PM EDTFlash Flood WarningILNDearborn43 min

Nearby

Flash Flood Warnings in Ohio, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.